# SDR DALA2022112907610

- Difficulty date: November 21, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-213
- Aircraft serial: 7031
- Aircraft time: 18,680 hours, 9,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN ESCAPE LIGHTS INOP. R/R AFT CABIN POWER SUPPLY PER A321 AMM 33-51. OPS CKS GOOD. POWER SUPPLY, E OFF 34-3351-9-0001 51507 ON 33-3351-9-0002 53695. (LP# 9716078)
